DOI QR코드

DOI QR Code

UPPERS TO ZERO IN POLYNOMIAL RINGS OVER GRADED DOMAINS AND UMt-DOMAINS

  • Hamdi, Haleh (Department of Pure Mathematics Faculty of Mathematical Sciences University of Tabriz) ;
  • Sahandi, Parviz (Department of Pure Mathematics Faculty of Mathematical Sciences University of Tabriz)
  • Received : 2016.11.19
  • Accepted : 2017.05.26
  • Published : 2018.01.31

Abstract

Let $R={\bigoplus}_{{\alpha}{\in}{\Gamma}}\;R_{\alpha}$ be a graded integral domain, H be the set of nonzero homogeneous elements of R, and ${\star}$ be a semistar operation on R. The purpose of this paper is to study the properties of $quasi-Pr{\ddot{u}}fer$ and UMt-domains of graded integral domains. For this reason we study the graded analogue of ${\star}-quasi-Pr{\ddot{u}}fer$ domains called $gr-{\star}-quasi-Pr{\ddot{u}}fer$ domains. We study several ring-theoretic properties of $gr-{\star}-quasi-Pr{\ddot{u}}fer$ domains. As an application we give new characterizations of UMt-domains. In particular it is shown that R is a $gr-t-quasi-Pr{\ddot{u}}fer$ domain if and only if R is a UMt-domain if and only if RP is a $quasi-Pr{\ddot{u}}fer$ domain for each homogeneous maximal t-ideal P of R. We also show that R is a UMt-domain if and only if H is a t-splitting set in R[X] if and only if each prime t-ideal Q in R[X] such that $Q{\cap}H ={\emptyset}$ is a maximal t-ideal.

References

  1. M. Fontana and J. A. Huckaba, Localizing systems and semistar operations, in: S. Chapman and S. Glaz (Eds.), Non Noetherian Commutative Ring Theory, Kluwer, Dordrecht, 2000, 169-197.
  2. M. Fontana, J. Huckaba, and I. Papick, Prufer Domains, New York, Marcel Dekker, 1997.
  3. M. Fontana, P. Jara, and E. Santos, Prufer *-multiplication domains and semistar operations, J. Algebra Appl. 2 (2003), no. 1, 21-50. https://doi.org/10.1142/S0219498803000349
  4. M. Fontana and K. A. Loper, Nagata rings, Kronecker function rings and related semistar operations, Commun. Algebra 31 (2003), no. 4, 4775-4805. https://doi.org/10.1081/AGB-120023132
  5. S. Gabelli, E. Houston, and T. Lucas, The t#-property for integral domains, J. Pure Appl. Algebra 194 (2004), no. 3, 281-298. https://doi.org/10.1016/j.jpaa.2004.05.002
  6. R. Gilmer, Multiplicative Ideal Theory, New York, Dekker, 1972.
  7. R. Gilmer and T. Parker, Divisibility properties in semigroup rings, Michigan Math. J. 21 (1974), 65-86. https://doi.org/10.1307/mmj/1029001210
  8. J. Hedstrom and E. Houston, Some remarks on star-operations, J. Pure Appl. Algebra 18 (1980), no. 1, 37-44. https://doi.org/10.1016/0022-4049(80)90114-0
  9. E. Houston and M. Zafrullah, On t-invertibility II, Commun. Algebra 17 (1989), no. 8, 1955-1969. https://doi.org/10.1080/00927878908823829
  10. J. Huckaba, Commutative Rings with Zero Divisors, Dekker, New York, 1988.
  11. J. L. Johnson, Integral closure and generalized transform in graded domains, Pacific J. Math. 107 (1983), no. 1, 173-178. https://doi.org/10.2140/pjm.1983.107.173
  12. B. G. Kang, Prufer v-multiplication domains and the ring $R[X]_{N_v} $, J. Algebra 123 (1989), 151-170. https://doi.org/10.1016/0021-8693(89)90040-9
  13. J. L. Mott and M. Zafrullah, On Prufer v-multiplication domains, Manuscripta Math. 35 (1981), no. 1-2, 1-26. https://doi.org/10.1007/BF01168446
  14. D. G. Northcott, Lessons on Rings, Modules and Multiplicities, Cambridge Univ. Press, Cambridge, 1968.
  15. A. Okabe and R. Matsuda, Semistar-operations on integral domains, Math. J. Toyama Univ. 17 (1994), 1-21.
  16. G. Picozza, Star operations on overrings and semistar operations, Commun. Algebra 33 (2005), no. 6, 2051-2073. https://doi.org/10.1081/AGB-200063359
  17. P. Sahandi, On quasi-Prufer and UMt domains, Commun. Algebra 42 (2014), 299-305. https://doi.org/10.1080/00927872.2012.714022
  18. P. Sahandi, Characterizations of graded Prufer *-multiplication domains, Korean J. Math. 22 (2014), 181-206. https://doi.org/10.11568/kjm.2014.22.1.181
  19. P. Sahandi, Characterizations of graded Prufer *-multiplication domains. II, Bull. Iranian Math. Soc. to appear.
  20. D. D. Anderson and D. F. Anderson, Divisorial ideals and invertible ideals in a graded integral domain, J. Algebra 76 (1982), no. 2, 549-569. https://doi.org/10.1016/0021-8693(82)90232-0
  21. D. D. Anderson and D. F. Anderson, Divisibility properties of graded domains, Canad. J. Math. 34 (1982), no. 1, 196-215. https://doi.org/10.4153/CJM-1982-013-3
  22. D. D. Anderson, D. F. Anderson and M. Zafrullah, The ring $D+XD_S[X]$ and t-splitting sets, Commutative Algebra Arab. J. Sci. Eng. Sect. C, Theme Issues 26 (2001), no. 1, 3-16.
  23. D. F. Anderson and G. W. Chang, Homogeneous splitting sets of a graded integral domain, J. Algebra 288 (2005), no. 2, 527-544. https://doi.org/10.1016/j.jalgebra.2005.03.007
  24. D. F. Anderson and G. W. Chang, Graded integral domains and Nagata rings, J. Algebra 387 (2013), 169-184. https://doi.org/10.1016/j.jalgebra.2013.04.021
  25. A. Ayache, P. Cahen, and O. Echi, Anneaux quasi-Pruferiens et P-anneaux, Boll. Un. Mat. Ital. B10 (1996), no. 1, 1-24.
  26. G. W. Chang, Graded integral domains and Prufer-like domains, Preprint, 2016.
  27. G. W. Chang, T. Dumitrescu, and M. Zafrullah, t-splitting sets in integral domains, J. Pure Appl. Algebra 187 (2004), no. 1-3, 71-86. https://doi.org/10.1016/j.jpaa.2003.07.001
  28. G. W. Chang and M. Fontana, Uppers to zero in polynomial rings and Prufer-like domains, Commun. Algebra 37 (2009), no. 1, 164-192. https://doi.org/10.1080/00927870802243564
  29. G. W. Chang and M. Zafrullah, The w-integral closure of integral domains, J. Algebra 295 (2006), no. 1, 195-210. https://doi.org/10.1016/j.jalgebra.2005.04.025
  30. A. De Souza Doering and Y. Lequain, Chain of prime ideals in polynomial rings, J. Algebra 78 (1982), no. 1, 163-180. https://doi.org/10.1016/0021-8693(82)90106-5
  31. D. E. Dobbs, E. G. Houston, T. G. Lucas, M. Roitman, and M. Zafrullah, On t-linked overrings, Commun. Algebra 20 (1992), no. 5, 1463-1488. https://doi.org/10.1080/00927879208824414
  32. D. E. Dobbs and P. Sahandi, On semistar Nagata rings, Prufer-like domains and semistar going-down domains, Houston J. Math. 37 (2011), no. 3, 715-731.
  33. M. Fontana, S. Gabelli, and E. Houston, UMT-domains and domains with Prufer integral closure, Commun. Algebra 26 (1998), no. 4, 1017-1039. https://doi.org/10.1080/00927879808826181